Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Graded Lie algebras of the second kind


Author: Jih Hsin Chêng
Journal: Trans. Amer. Math. Soc. 302 (1987), 467-488
MSC: Primary 17B70; Secondary 32F25, 53C35
DOI: https://doi.org/10.1090/S0002-9947-1987-0891630-X
MathSciNet review: 891630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The associated Lie algebra of the Cartan connection for an abstract CR-hypersurface admits a gradation of the second kind. In this article, we give two ways to characterize this kind of graded Lie algebras, namely, geometric characterization in terms of symmetric spaces and algebraic characterization in terms of root systems. A complete list of this class of Lie algebras is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B70, 32F25, 53C35

Retrieve articles in all journals with MSC: 17B70, 32F25, 53C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0891630-X
Article copyright: © Copyright 1987 American Mathematical Society